# SDR C2XA98IA532

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 12001209601
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND ACCESS PANEL 442BB HAD SEVERAL FASTENER HOLES CRACKED AND BROKEN OUT.  LOCATED AND DRILLED PANEL.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
